# SDR AU001145

- Difficulty date: November 26, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 522861
- Condition: Failed
- Location: Egt/Tit Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE TURBINE TEMPERATURE INDICATOR FAILED.  ANALOGUE AND DIGITAL INDICATIONS WERE LOST.
